# SDR ASAA0210191

- Difficulty date: September 25, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5260 · Entrance Stairs
- Part: Rib
- Part number: 65581707
- Condition: Damaged
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND AFT AIRSTAIR RIB AT FUSELAGE BS 947-987 DAMAGED.  REMOVED DAMAGED AREA AND REPAIRED PER SRM BY FABRICATING AND INSTALLING REPAIR PARTS.  (M)
